Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Global well-posedness and large-time behavior of 1D compressible Navier-Stokes equations with density-depending viscosity and vacuum in unbounded domains 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 卷号: 64, 期号: 6, 页码: 1231-1244
Authors:  Li, Kexin;  Lu, Boqiang;  Wang, Yixuan
Favorite  |  View/Download:37/0  |  Submit date:2021/10/26
1D compressible Navier-Stokes equations  global well-posedness  large initial data  vacuum  density-depending viscosity  
Striated Regularity of 2-D Inhomogeneous Incompressible Navier-Stokes System with Variable Viscosity 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 385-439
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:54/0  |  Submit date:2020/06/30
Global Smooth Solutions to the 2-D Inhomogeneous Navier-Stokes Equations with Variable Viscosity 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2009, 卷号: 30, 期号: 5, 页码: 607-630
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Global smooth solutions